# SDR FDEA201507082186

- Difficulty date: July 8, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 562 hours, 11,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY LIGHT DAMAGED WHEN SLIDING CEILING PANEL HIT DOOR.  REPAIR CARRIED OUT IAW AMM 25-00-00-8.
